| Model Number |
H7493808008250 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: returned product consisted of a quantum maverick balloon in two pieces.The outer shaft, inner shaft, balloon and tip were microscopically examined.The hypotube shaft was completely separated 49.3cm from the hub.The fracture faces were oval as if kinked prior to separation.The tip is damaged.Inspection of the remainder of the device presented no other damage or irregularities.The investigation conclusion is operational context as the product meets the design and manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description
Reportable based on device analysis completed on 03-aug-2018.It was reported that crossing difficulties were encountered.The 96% stenosed, 8mmx2.5mm target lesion was located in the severely tortuous and severely calcified left circumflex artery.A 2.5mm x 8mm quantum¿ maverick¿ balloon catheter was advanced but failed to cross the lesion.No patient complications were reported and the patient was stable.However, returned device analysis revealed hypotube break.